# SDR FDEA202206251562

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 6,352 hours, 3,090 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: N/A
- Part time: 6,352 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH BROKEN FORMERS ON RH WING LEADING EDGE UNDER #8 SLAT. MWT. 0000553921 :  M - 25-JUN-2022 23:01  REMOVED AND REPLACED 2EA FORMERS REF EA H-5720-T0369185 P1  FORMER PART#S  114T2170-6 / 114T2511-14
